Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 9, 2022, 9:38 AM EST for Houston County, Peach County, Twiggs County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2022, 9:38 AM EST (14:38 UTC)
- Expired
- Mar 9, 2022, 10:15 AM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 6:18 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS52 KFFC 091438
SVRFFC
GAC153-225-289-091515-
/O.NEW.KFFC.SV.W.0015.220309T1438Z-220309T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
938 AM EST Wed Mar 9 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Twiggs County in central Georgia...
East central Peach County in central Georgia...
Central Houston County in central Georgia...
* Until 1015 AM EST.
* At 938 AM EST, a severe thunderstorm was located over Perry, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Perry, Warner Robins, Robins Air Force Base, Tarversville, Sand
Bed, Bullard, Houston Lake, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EST for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3244 8377 3254 8379 3266 8348 3258 8337
3246 8351
TIME...MOT...LOC 1438Z 253DEG 37KT 3249 8373
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
298
WWUS52 KFFC 091452
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
952 AM EST Wed Mar 9 2022
GAC225-091502-
/O.CAN.KFFC.SV.W.0015.000000T0000Z-220309T1515Z/
Peach GA-
952 AM EST Wed Mar 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PEACH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EST for central
Georgia.
LAT...LON 3245 8362 3255 8365 3266 8348 3258 8337
3246 8351
TIME...MOT...LOC 1452Z 263DEG 27KT 3251 8359
$$
GAC153-289-091515-
/O.CON.KFFC.SV.W.0015.000000T0000Z-220309T1515Z/
Twiggs GA-Houston GA-
952 AM EST Wed Mar 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST
FOR SOUTHWESTERN TWIGGS AND NORTHEASTERN HOUSTON COUNTIES...
At 952 AM EST, a severe thunderstorm was located over Kathleen, or 9
miles northeast of Perry, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Warner Robins, Robins Air Force Base, Tarversville, Sand Bed,
Bullard, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM EST for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3245 8362 3255 8365 3266 8348 3258 8337
3246 8351
TIME...MOT...LOC 1452Z 263DEG 27KT 3251 8359
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$918
WWUS52 KFFC 091511
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1011 AM EST Wed Mar 9 2022
GAC153-289-091521-
/O.EXP.KFFC.SV.W.0015.000000T0000Z-220309T1515Z/
Twiggs GA-Houston GA-
1011 AM EST Wed Mar 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TWIGGS AND
NORTHEASTERN HOUSTON COUNTIES WILL EXPIRE AT 1015 AM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 PM EST for central
Georgia.
LAT...LON 3245 8362 3255 8365 3266 8348 3258 8337
3246 8351
TIME...MOT...LOC 1511Z 253DEG 37KT 3257 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 7:07 AM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 9, 7:07 AM EST, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 707 AM EST Wed Mar 9 2022 .UPDATE... A Tornado Watch has been issued for portions of central Georgia, and will be in effect until 1 PM EST. Updated for the 12Z Aviation Discussion. && .PREV DISCUSSION... /Issued 512 AM EST Wed Mar 9 2022/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Thursday/... A warm and moist airmass remains in place over the Southeastern CONUS, underneath persistent southwesterly upper level flow. A broad upper trough is also moving from the Great Plains into the Midwest, and is expected to swing northeastward towards the Great Lakes over the course of the day today. At the surface, a frontal boundary is stalled across south-central Georgia, near the southern CWA border, as the morning begins. There is a contrast in temperatures and dewpoints to the north of the frontal boundary compared to the south of the boundary. Temperatures and dewpoints are mainly in the upper 40s to mid 50s to the north of the boundary and in the upper 50s to mid 60s to the south of the boundary. Meanwhile, cyclogenesis has occurred over the northern Gulf/south Alabama, with a surface low developing in the area late last night. As the upper trough moves northeastward towards the Great Lakes, the surface low is similarly moving northeastward towards Georgia this morning and early afternoon. As this surface low approaches, the aforementioned frontal boundary retreats to the north as a warm front, which allow the warmer temperatures and dewpoints to spread northward through central and into north Georgia with warm advection behind the front. A cold front is also extending southward from the surface low as it approaches from the southeast. As the morning begins, a combination of wet soils from previous rainfall yesterday, fairly light winds, and relative humidity values of nearly 100 percent has led to the development of fog and low cloud ceilings of 200-400 ft across much of the forecast area. This is especially true along the I-85/I-20 corridors. The fog and low ceilings are likely to be slow to lift during the morning in the northern portions of the forecast area. Widespread showers, along with isolated thunderstorms, are ongoing across far north Georgia with broad ascent ahead of the advancing surface low and frontal boundary. Gusty winds have been observed with some of the convection across far northern Georgia, although limited instability across this area has inhibited the overall intensity of the showers and thunderstorms so far. However, considering the warmer air that will be spreading northward behind the aforementioned warm front, after sunrise this morning, there will be a chance for better destabilization, especially in portions of central Georgia where the warmest temperatures and dewpoints are forecast. Showers and thunderstorms ahead of the surface low/cold front will push south and east through the forecast area throughout the daytime today. Before the cold front and associated precipitation arrive in east-central Georgia, the airmass in this area in particular should destabilize enough to realize SBCAPE values of between 500-1000 J/kg and allow for some of the convection to become surface-based. Low- level shear in this area appears to be modest, at 20-25 kts during the late morning and early afternoon hours, although 0-1 km SRH values are forecast to be in the 100-200 m2/s2 range during this time. Upper level shear profiles look messier in comparison, which will likely be a limiting factor for more organized convection. Nonetheless, the low-level shear and surface-based instability could still allow for the development of an isolated supercell or bowing segment ahead of the cold front. Taking all of this into consideration, a few thunderstorms, mainly in east-central Georgia, could become strong to severe in the late morning and afternoon. Damaging wind gusts appear to be the primary threat with any severe thunderstorms that occur, although a brief tornado and isolated hail also cannot be ruled out. As the surface low quickly moves northeastward towards the west Atlantic, the cold front is expected to clear the area to the southeast by the late afternoon hours today. While this will provide a brief break in the rainfall this evening, the cold front is expected to stall in south-central Georgia as the parent low moves quickly offshore and the front becomes oriented nearly parallel to the upper level southwesterly flow. By the early morning hours on Thursday, another surge of moisture, associated with a weak shortwave traversing the upper level southwesterly flow, will overrun the stalled frontal boundary, which will serve to focus precipitation across central Georgia tomorrow morning. PoPs are forecast to be likely to categorical mainly along and south of a rough line from Columbus to Macon, with progressively diminishing amounts to the north. Instability on Thursday is expected to be marginal in central Georgia and nearly nonexistent in north Georgia, as a result, only isolated thunderstorms are anticipated in the far southern tier of the forecast area. The better dynamics associated with the shortwave disturbance are furthermore expected to be displaced north of the meager instability. The threat for organized severe weather on Thursday will be low, as a result. As the disturbance moves away to the northeast during the late afternoon, precip chances will begin to diminish going into the extended period. King LONG TERM /Thursday Night through Tuesday/... Relatively quiet start to an otherwise active long term forecast as the beginning of the period starts with a break in precipitation Thursday night. However, the quiet weather comes to an end quickly as another surface low develops over the Gulf Coast along the base of the upper level trough to the west. As moisture is pulled in from the Gulf, another round of rainfall with isolated thunderstorms is anticipated by Friday primarily over central Georgia. The longwave trough then begins to amplify late Friday and progresses eastward, bringing yet another round of weather to north and central Georgia Saturday. There will be concerns for several types of hazardous weather that are anticipated to accompany this system. Isolated thunderstorms along and south of I-85 are possible late Friday/Saturday morning where instability and shear are in place. Storms that develop could produce strong, gusty winds at time as well as locally heavy rainfall. QPF through Saturday afternoon is progged between 0.5-1.25" across the CWA. As the cold front works its way through Saturday morning, strong NW flow will usher a much cooler and drier airmass into the forecast area. Winds will be of concern on Saturday as sustained winds of 20kts gusting to 30+kts across the CWA may prompt the issuance of a Wind Advisory. Models continue to suggest some wrap around precipitation may develop over the colder airmass across north Georgia Saturday morning through the afternoon. Global deterministic models and ensemble members all suggest the development of some wintry precipitation to occur, though there is some divergence in solutions over exact amounts. Additionally, the airmass moving in from the northwest will be quite dry and could inhibit some of the development of the wrap around precip. With that said, if cooler temperatures are in place, portions of north Georgia could see periods of rain/snow showers that may lead to some light accumulations (generally less than 0.3") especially in areas of higher elevation. The very cold air filtering in with this system will result in areas along and north of I-85 to struggle to make it out of the 30's on Saturday. Temperatures overnight Saturday and into Sunday morning will plummet to the mid teens in areas of high terrain to the upper 20s across the remainder of the forecast area. While dewpoints in the single digits to the mid-teens accompanied by strong winds may prevent frost from developing, a hard freeze is likely for the entire forecast area. Agricultural concerns will need to be addressed as anything that has been planted will likely freeze overnight Saturday/Sunday morning. High pressure builds in Sunday giving north and central Georgia a break in weather before the next disturbance impacts the area on Tuesday. GFS/Euro show a strong cutoff low developing over the ArkLaTex region that will bring the next chance of precipitation to the forecast area at the end of the long term forecast period. KAL && .AVIATION... 12Z Update... A line of SHRA/TSRA is currently positioned across the I-85 corridor, including the ATL metro sites, CSG, and AHN, and moving south and east. TSRA is expected to continue until 13-14Z at ATL at 14-15Z at CSG/AHN. SHRA/TSRA will arrive at MCN at mid-morning before clearing the area by 18Z. Ceilings are mixed across north and central Georgia, mainly IFR/LIFR. Precipitation and patchy fog have moreover reduced visibilities to 2-4 SM. The ceilings and visibilities are expected to be slow to improve, with fog dissipating and ceilings lifting to MVFR by 17-18Z and VFR by 21-22Z. MVFR ceilings are anticipated to redevelop in the early morning on Thursday. Winds are expected to shift to NW at 8-12 kts after 14Z and through the evening before dropping to 5 kts or less overnight. Winds will then shift to NE early Thursday morning. //ATL Confidence...12Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 66 49 58 44 / 80 40 40 10 Atlanta 59 47 61 46 / 80 30 30 10 Blairsville 56 42 58 41 / 70 20 20 5 Cartersville 59 41 62 44 / 70 20 20 10 Columbus 66 51 71 51 / 80 70 60 20 Gainesville 63 47 57 44 / 80 30 20 10 Macon 71 52 68 49 / 90 80 70 10 Rome 60 41 65 44 / 50 20 10 5 Peachtree City 61 46 65 46 / 80 40 30 10 Vidalia 77 60 69 54 / 80 90 90 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 1 PM EST this afternoon for the following zones: Bleckley...Crisp...Dodge...Dooly...Emanuel...Glascock... Houston...Jefferson...Johnson...Laurens...Macon...Marion... Montgomery...Peach...Pulaski...Schley...Stewart...Sumter... Telfair...Toombs...Treutlen...Twiggs...Washington...Webster... Wheeler...Wilcox...Wilkinson. && SHORT TERM...King LONG TERM....KAL AVIATION...King
Hazardous weather outlook, Mar 9, 6:29 AM EST, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 629 AM EST Wed Mar 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 629 AM EST Wed Mar 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Tornado Watch is in effect for portions of central Georgia, roughly along and south of a line from Stewart county to Jefferson county, until 1 PM this afternoon. Scattered thunderstorms are expected today across portions of north and central Georgia. Some storms could produce damaging winds and a brief spin-up tornado over central and east Georgia. Periods of heavy rainfall could lead to localized flooding concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated thunderstorms are possible across central Georgia through Saturday. A few storms could become strong to severe on Friday into early Saturday that are capable of producing strong, gusty winds and a brief tornado. Wintry precipitation is possible over far north Georgia early Saturday as lingering moisture combines with cold temperatures. Little to no accumulations are expected. Temperatures will drop into the upper 20s to mid 30s over portions of north and west Georgia on Saturday morning, and high teens to mid 20s over the entire north and central Georgia area on Sunday morning. Frost/freeze conditions are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 9, 7:44 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 AM EST WED MAR 09 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM TORNADO 4 WNW PROVIDENCE CANYON 32.08N 84.97W
03/09/2022 STEWART GA NWS EMPLOYEE
RADAR CONFIRMED (TDS) TORNADO.
&&
EVENT NUMBER FFC2200243
DJNLocal storm report, Mar 9, 8:49 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 AM EST WED MAR 09 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG FLORENCE MARINA STATE P 32.09N 85.04W
03/09/2022 STEWART GA EMERGENCY MNGR
A TREE WAS DOWNED ON HWY 39 AT FLORENCE MARINA.
&&
EVENT NUMBER FFC2200244
RWILLISSpecial weather statement, Mar 9, 9:18 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
918 AM EST Wed Mar 9 2022
GAZ093>095-091445-
Macon GA-Peach GA-Houston GA-
918 AM EST Wed Mar 9 2022
...A strong thunderstorm will impact portions of northeastern Macon,
southeastern Peach and southwestern Houston Counties through 945 AM
EST...
At 917 AM EST, a strong thunderstorm was near Montezuma, or near
Oglethorpe, moving east at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Montezuma, Marshallville, Saint Louis, Hayneville, Meadowdale,
Houston Lake, Grovania, Elko, Grove Park, Moss Oak, Winchester, Miami
Valley, Henderson and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EST for central and
west central Georgia.
&&
LAT...LON 3229 8403 3247 8400 3257 8377 3248 8362
3233 8362
TIME...MOT...LOC 1417Z 251DEG 33KT 3234 8399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:23 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 44 hr |
| Mar 8, 11:29 PM EST | Special Weather Statement | FFC | Oglethorpe | 16 min |
| Mar 8, 11:45 PM EST | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 9, 1:45 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 30 min |
| Mar 9, 2:51 AM EST | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Pickens | 24 min |
| Mar 9, 5:34 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Mar 9, 6:32 AM EST | Severe Thunderstorm Warning | FFC | Stewart | 43 min |
| Mar 9, 6:49 AM EST | Tornado Warning | FFC | Stewart | 26 min |
| Mar 9, 7:13 AM EST | Tornado Warning | FFC | Marion, Stewart, Webster | 32 min |
| Mar 9, 7:39 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 36 min |
| Mar 9, 7:43 AM EST | Tornado Warning | FFC | Marion, Schley | 32 min |
| Mar 9, 8:06 AM EST | Tornado Warning | FFC | Macon, Schley | 24 min |
| Mar 9, 8:26 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 34 min |
| Mar 9, 8:30 AM EST | Tornado Warning | FFC | Macon | 15 min |
| Mar 9, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Macon, Schley | 28 min |
| Mar 9, 9:18 AM EST | Special Weather Statement | FFC | Houston | 27 min |
| Mar 9, 9:21 AM EST | River Flood Warning | FFC | Forsyth | 9 hr |
| Mar 9, 10:02 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 28 min |
| Mar 9, 2:00 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 7 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.